Previous |  Up |  Next


Title: On blow-up at space infinity for semilinear heat equations (English)
Author: Giga, Y.
Author: Umeda, N.
Language: English
Journal: Proceedings of Equadiff 11
Volume: [Part 1] Contributions of plenary speakers and minisymposia organizers
Issue: 2005
Pages: 63-67
Category: math
MSC: 35K05
MSC: 35K15
MSC: 35K55
Date available: 2009-02-11T17:01:35Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_11-2005-1_8.pdf 184.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo